Please use this identifier to cite or link to this item:
http://ir-library.mmust.ac.ke:8080/xmlui/handle/190/56| Title: | International Journal of Disaster Management and Risk Reduction |
| Authors: | CDMHA |
| Issue Date: | 2009 |
| URI: | http://hdl.handle.net/190/56 |
| ISBN: | 1992-2744 |
| Appears in Collections: | University Journals |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| IJDMRR Vol2 issue 1.pdf | 8.11 MB | Adobe PDF | ![]() View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
